# SDR WX0A2014090472140

- Difficulty date: August 29, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 69,320 hours, 38,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT CUSP WEB IS CORRODED BETWEEN STATION 351 - 370 L 18.  REMOVED DAMAGE AREA, FABRICATED REPAIRS FILLER, DOUBLER & INSTALLED IAW SRM 5305 FIG 131A-13.  WORK ORDER 228223 M301 288 WORK ORDER 1011150 2400-0109.
